# SDR SWAA2021021134087

- Difficulty date: December 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8340
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS795 - BS847 RBL26 WL160. / EVALUATED SUBTHRESHOLD WEB FOUND IT OUT OF LIMIT L11.4 X W1.4 D=0.010 REMAIN THICKNESS OF .035. REMOVED AND INSTALLED NEW SUBTHRESHOLD WEB IAW SRM 51-40-02; SRM 53-60-15-1A-1; DWG 146A8120; DWG 146A8340
